RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 1, страницы 10–22 (Mi emj244)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Inverse problem for the diffusion operator with symmetric functions and general boundary conditions

A. M. Akhtyamovab, V. A. Sadovnichyc, Ya. T. Sultanaevb

a Bashkir State University, ul. Frunze 32, 450074 Ufa, Russia
b Mavlutov Institute of Mechanics, Russian Academy of Sciences, 71 Oktyabrya Pr, 450054 Ufa, Russia
c M.V. Lomonosov Moscow State University, Leninskie gory, 119992 Moscow, Russia

Аннотация: For the inverse problem of reconstructing the nonself-adjoint diffusion operator with symmetric functions and general boundary conditions a uniqueness theorem is proved. As spectral data only one spectrum and six eigenvalues are used. Earlier this inverse problem was not considered. The inverse problem of reconstructing the self-adjoint diffusion operator with nonseparated boundary conditions was considered. To uniquely reconstruct this operator two spectra, some sequence of signs, and some complex number were used as spectral data. We show that in the symmetric case to uniquely reconstruct the self-adjoint diffusion operator one can use even less spectral data as compared with the reconstruction of a self-adjoint problem in earlier papers; more precisely, we need one spectrum and, in addition, five eigenvalues. The special cases of these general inverse problems are considered too. In these special cases less spectral data are used. Algorithms of reconstructing diffusion operator are given. Moreover, we show that results obtained in the present paper generalize the results for the inverse problem of reconstructing the diffusion operator with separated boundary conditions.

Ключевые слова и фразы: inverse eigenvalue problem, diffusion operator, nonseparated boundary conditions.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-01095_a
17-41-020195_r_a
17-41-020230_r_a
This work was supported by the Russian Foundation for Basic Research and by the Academy of Sciences of the Republic of Bashkortostan (projects No. 15-01-01095 a, 17-41-020195-r a, 17-41-020230-r a).


Полный текст: PDF файл (379 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 34A55, 34B05, 58C40
Поступила в редакцию: 12.08.2016
Язык публикации: английский

Образец цитирования: A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for the diffusion operator with symmetric functions and general boundary conditions”, Eurasian Math. J., 8:1 (2017), 10–22

Цитирование в формате AMSBIB
\RBibitem{AkhSadSul17}
\by A.~M.~Akhtyamov, V.~A.~Sadovnichy, Ya.~T.~Sultanaev
\paper Inverse problem for the diffusion operator with symmetric functions and general boundary conditions
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 1
\pages 10--22
\mathnet{http://mi.mathnet.ru/emj244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411744800001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj244
  • http://mi.mathnet.ru/rus/emj/v8/i1/p10

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kh. R. Mamedov, A. M. Akhtyamov, E. N. Yilmazoglu, “Boundary inverse problem for star-shaped graph with different densities strings-edges”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 11:3 (2018), 5–17  mathnet  crossref  elib
    2. В. А. Садовничий, А. М. Ахтямов, Я. Т. Султанаев, “Обратная задача для дифференциального оператора с нераспадающимися краевыми условиями”, Докл. РАН, 479:6 (2018), 616–619  mathnet  crossref  mathscinet  zmath; V. A. Sadovnichii, Ya. T. Sultanaev, A. M. Akhtyamov, “Inverse problem for a differential operator with nonseparated boundary conditions”, Dokl. Math., 97:2 (2018), 181–183  crossref  mathscinet  zmath  isi  scopus
    3. V. A. Sadovnichii, Ya. T. Sultanaev, A. M. Akhtyamov, “Inverse problem for a fourth-order differential operator with nonseparated boundary conditions”, Differ. Equ., 54:10 (2018), 1354–1362  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:313
    Полный текст:141
    Литература:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019